# SDR ASAA2013020793850

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,889 hours, 2,334 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: 3250267010
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE CORE VIBRATION DATA INTERMITTENTLY REPORTS ZEROS FROM THE FRONT AND REAR SENSORS.  AAVM STILL LOGS LOSS OF N2 SIGNAL, ALSO CDS LOGGED 31-63150, ENGINE 1 N2 RPM INVALID ON BOTH DEUS AS INTERMITTENT AND ON VARIOUS FLT LEGS.  VERIFIED ALL WIRES AT TB 3102 YA/YB 49 ARE SECURED REF WDM 77-12-21 IAW TSR R & R MW0312 REF MM 71-51-03-400-801-F00, EEC & ACTUATOR TEST PASSED.
